Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 27, Number 4

All articles in this issue are freely accessible.

Cone cubic configurations of a ruled surface
A. F. Carpenter.
Trans. Amer. Math. Soc. 27 (1925), 397-415
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501319
Concerning upper semi-continuous collections of continua
R. L. Moore.
Trans. Amer. Math. Soc. 27 (1925), 416-428
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501320
On the oscillation of a continuum at a point
Wallace Alvin Wilson.
Trans. Amer. Math. Soc. 27 (1925), 429-440
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501321
On the conditions of integrability of covariant differential equations
J. A. Schouten.
Trans. Amer. Math. Soc. 27 (1925), 441-473
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501322
Complete groups of points on a plane cubic curve of genus one
M. I. Logsdon.
Trans. Amer. Math. Soc. 27 (1925), 474-490
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501323
On the existence of the Stieltjes integral
H. L. Smith.
Trans. Amer. Math. Soc. 27 (1925), 491-515
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501324
The mutual inductance of two square coils
T. H. Gronwall.
Trans. Amer. Math. Soc. 27 (1925), 516-536
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501325
On the development of continuous functions in series of Tchebycheff polynomials
J. A. Shohat.
Trans. Amer. Math. Soc. 27 (1925), 537-550
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501326
Analytic functions in three dimensions
E. R. Hedrick and Louis Ingold.
Trans. Amer. Math. Soc. 27 (1925), 551-555
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501327
The Beltrami equations in three dimensions
E. R. Hedrick and Louis Ingold.
Trans. Amer. Math. Soc. 27 (1925), 556-562
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501328
Fields of parallel vectors in a Riemannian geometry
Luther Pfahler Eisenhart.
Trans. Amer. Math. Soc. 27 (1925), 563-573
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501329
A symbolic treatment of the geometry of hyperspace
Louis Ingold.
Trans. Amer. Math. Soc. 27 (1925), 574-599
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501330
Errata: “Relative extrema of pairs of quadratic and Hermitian forms” [Trans. Amer. Math. Soc. 26 (1924), no. 4, 479–494; 1501293]
R. G. D. Richardson.
Trans. Amer. Math. Soc. 27 (1925), 600
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500498
Errata: “Operations with respect to which the elements of a Boolean algebra form a group” [Trans. Amer. Math. Soc. 26 (1924), no. 2, 171–175; 1501271]
B. A. Bernstein.
Trans. Amer. Math. Soc. 27 (1925), 600
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500497
American Mathematical Society